Well I'll take a crack at answering this (I didn't want everyone to think I'm the only one that responds to "all" posts ).
I think that strength and size are dependant on MANY variables. Strength gain can be associated with bloat that's gained from d-bol. So - if you bloated much, yes, you'll lose strength AND size upon quitting. If you took a "good" anti-e like letrozole or anastrozole, then maintaining muscle gains has to do with your post-cycle plans (don't forget the nutrition aspect!). I'd switch out the T-400 for prop or TNE for the last 2 weeks of cycle. This will allow you to begin clomid therapy 3 days after last prop or 1 day after last TNE injection.
If you stay on t-400, you'll need to wait at least 2-weeks to begin clomid, which seems like it'd be too long - but that's how long it takes to clear your system. I'd also recommend taking a mild dose of anastrozole along with clomid.